Tohoku Mathematical Journal

Remark on behavior of solutions of some parabolic equations

Lu-san Chen

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 22, Number 4 (1970), 511-516.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178242717

Digital Object Identifier
doi:10.2748/tmj/1178242717

Mathematical Reviews number (MathSciNet)
MR0274960

Zentralblatt MATH identifier
0211.41202

Subjects
Primary: 35.62

Citation

Chen, Lu-san. Remark on behavior of solutions of some parabolic equations. Tohoku Math. J. (2) 22 (1970), no. 4, 511--516. doi:10.2748/tmj/1178242717. https://projecteuclid.org/euclid.tmj/1178242717


Export citation

References

  • [1] W. BODANKO, Sur le problme de Cauchy et les problmes de Fourier pour les equations paraboliques dans un domaine non borne, Ann. Polon. Math., 18(1966), 79-94.
  • [2] LU-SAN CHEN, Note on the behavior of solutions of parabolic equations with unbounde coefficients, Nagoya Math. J., 37(1970), 1-4.
  • [3] A. M. IL'IN-A. S. KALASHNIKOV-O. A. OLEINIK, Second order linear equations of paraboli type, Russian Math. Surveys, 17, no. 3 (1962), 1-143.
  • [4] T. KURODA, Asymptotic behavior of solutions of parabolic equations with unbounde coefficients, Nagoya Math. J., 37(1970), 5-12.
  • [5] T. KUSANO, Remarks on the behavior of solutions of second order parabolic equations wit unbounded coefficients, Funkcial. Ekvac., 11(1968), 197-205.